SciELO - Scientific Electronic Library Online

vol.32 número2The Nemytskii operator on bounded ö-variation in the mean spacesSome new generalized I-convergent difference sequence spaces defined by a sequence of moduli índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.32 no.2 Antofagasta mayo 2013 

Proyecciones Journal of Mathematics Vol. 32, No 2, pp. 143-157, June 2013. Universidad Católica del Norte Antofagasta - Chile

The stability of fuzzy approximately Jordan mappings

N. Eghbali

University of Mohaghegh Ardabili, Iran

B. Farhadinia

Quchan Institute of Engineering and Technology, Iran


In this paper we introduce the concept of fuzzy approximately Jordan mappings in fuzzy algebras, and study some of their basic properties. The main purpose of this paper is to study the stability of fuzzy approximately Jordan mappings in fuzzy algebras.

Subjclass : Primary 46S40; Secondary 39B52, 39B82, 26E50, 46S50.

Keywords : Fuzzy normed space; approximate Jordan map; stability.


[1] Z. Gajda, On stability ofadditive mappings,Intermat.J.Math.Sci., 14, pp. 431—434, (1991).

[2] P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184, pp. 431—436, (1994).

[3] J.A.Goguen, L-fuzzy sets, J. Math. Anal. Appl., 18, pp. 145—174, (1967).

[4] D.H.Hyers,On the stability ofthe linear functional equation,Proc. Natl. Acad. Sci., U.S.A. 27, pp. 222—224, (1941).

[5] D.H.Hyers,G.IsacandTh.M.Rassias,Stability offunctional equations in several variables,Birkhauser, Basel, (1998).

[6] D.H.Hyers and Th. M. Rassias, Approximate homomorphisms,Ae-quationes Math. 44 (2-3), pp. 125—153, (1992).

[7] A.K.Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets and Systems, 12, pp. 143—154, (1984).

[8] A. K. Mirmostafaee and M. S. Moslehian, Fuzzy versions ofHyers-Ulam-Rassias theorem, Fuzzy Sets and Systems, 159 (6), pp. 720—729, (2008).

[9] Th. M. Rassias, On the stability of the linear mapping in Banach spaces,Proc. Amer.Math. Soc., 72, pp. 297—300, (1978).

[10] Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc., 173, pp. 325—338, (1993).

[11] S. M. Ulam, Problems in modern mathematics, Chap. VI, Science eds., wiley, New York, (1960).

[12] L. A. Zadeh, Fuzzy sets, Inform. and Control, 8, pp. 338—353, (1965).


N. Eghbali
Department of Mathematics, Facualty of Mathematical Sciences, University of Mohaghegh Ardabili,
56199-11367, Ardabil,
e-mail :

B. Farhadinia
Department of Mathematics,
Quchan Institute of Engineering and Technology,
e-mail :

Received : December 2011. Accepted : March 2013

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons